How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 46340
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

i suffer from alternate hot and cold spells in my right leg

Customer Question

i suffer from alternate hot and cold spells in my right leg 8 weeks after nerve root injection
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. David replied 4 years ago.
This is Dr. David

sounds like the nerve root injection could have caused some neuropathy (nerve damage) and is causing parasthesias (abnormal sensations from nerve damage)

sometimes medications like neurontin (gabapentin) or lyrica (pregabalin) can help these sensations be less. you can talk to your doctors about these and see if they will prescribe them to you to help you with your hot and cold sensations in the leg.

why did you have a nerve root injection? was it for pain in your legs?

did the injection help with the pain?

did they inject a steroid or a nerve block lidocaine numbing agent? do you know?

Related Medical Questions